Just went back on insulin & yesterday had a bad low feeling. Tested before lunch & was 91. Took 10 units of Humolog and ate. As I was eating I felt like I was crashing. Hands shakey & limp, sweating, disoriantated. So I ate lunch, couple pieces of candy & tested. 119, 10 minutes later 137, 1 hour after eating 163. Granted that is the lowest my sugars have been in a year. Could it be that my body just went into shock? I also have AF. Could that cause this? Makes me nervous to exercise & sugars get to low.
I just noticed all the typos. lol Sorry.
You were probably feeling the symptoms of a hypo because your blood glucose was dropping too fast. I’ve had similar experience (pregnant and not) where I think I’m really having a bad hypo and test and i’m at 5. The Humolog probably just started working before you started digesting the carbs in your lunch.
I don’t know what AF is?
AF/Aunt Flow/Period/Time of the month.
Thank you for the feedback. I’m just worried since dr has me on such an agresive regimin w/ insulin & metformin.